In this paper, we establish Hermite-Hadamard type inequalities for functions whose nth derivatives are s-logarithmically convex functions. From our results, several results for classical trapezoidal and classical midpoint inequalities are obtained in terms second derivatives that are s-logarithmically convex functions as special cases. Finally, applications to special means of the obtained results are given.
Digital Object Identifier (DOI)
Amer Latif, Muhammad and Silvestru Dragomir, Sever
"On Hermite-Hadamard Type Integral Inequalities for n-times Differentiable s-Logarithmically Convex Functions With Applications,"
Applied Mathematics & Information Sciences: Vol. 10
, Article 14.
Available at: https://dc.naturalspublishing.com/amis/vol10/iss5/14